MathSciNet Relay Station
MathSciNet bibliographic data
MR1980628 (2004e:32041) 32W05 (32A26 32F18 32T25)
Hefer, Torsten Hölder and $L\sp p$ estimates for $\overline\partial$ on convex domains of finite type depending on Catlin's multitype. Math. Z. 242 (2002), no. 2, 367–398.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement